Some Remarks on the Univalence of Nonlinear Mappings

Access this Article

Search this Article

Author(s)

Journal

  • Okayama economics review

    Okayama economics review 31(2), 247-252, 1999-09

    岡山大学経済学会

Codes

  • NII Article ID (NAID)
    110000130012
  • NII NACSIS-CAT ID (NCID)
    AN00032897
  • Text Lang
    ENG
  • Article Type
    journal article
  • Journal Type
    大学紀要
  • ISSN
    03863069
  • NDL Article ID
    4845145
  • NDL Source Classification
    ZD11(経済--経済学)
  • NDL Call No.
    Z3-940
  • Data Source
    NDL  NII-ELS  IR 
Page Top